Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homotopy associativity of $ H$-spaces. I


Author: James Dillon Stasheff
Journal: Trans. Amer. Math. Soc. 108 (1963), 275-292
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9947-1963-99939-9
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, The sphere, considered as an H-space $ \bmod\;p$, Quart. J. Math. Oxford Ser. (2) 12 (1961), 52-60. MR 0123323 (23:A651)
  • [2] H. Cartan, Séminaire, École Normale Supérieure 1959-60.
  • [3] A. Dold and R. Lashof, Principal quasifibrations and fibre homotopy equivalence of bundles, Illinois J. Math. 3 (1959), 285-305. MR 0101521 (21:331)
  • [4] A. Dold and R. Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. (2) 67 (1958), 239-281. MR 0097062 (20:3542)
  • [5] I. M. James, Multiplications on spheres. II, Trans. Amer. Math. Soc. 84 (1957), 545-558. MR 0090812 (19:875e)
  • [6] -, On H-spaces and their homotopy groups, Quart. J. Math. Oxford Ser. (2) 11 (1960), 161-179. MR 0133132 (24:A2966)
  • [7] -, Reduced product spaces, Ann. of Math. (2) 62 (1955), 170-197. MR 0073181 (17:396b)
  • [8] J. Milnor, Construction of universal bundles. II, Ann. of Math. (2) 63 (1956), 430-436. MR 0077932 (17:1120a)
  • [9] -, Lectures on characteristic classes (mimeographed), Princeton, 1957.
  • [10] J. C. Moore, The double suspension and p-primary components of the homotopy groups of spheres, Bol. Soc. Mat. Mexicana 1 (1956), 28-37. MR 0092967 (19:1188f)
  • [11] Y. Nomura, On mapping sequences, Nagoya Math. J. 17 (1960), 111-145. MR 0132545 (24:A2385)
  • [12] J. P. Serre, Groupes d'homotopie et classes de groupes abéliens, Ann. of Math. (2) 58 (1953), 285-294. MR 0059548 (15:548c)
  • [13] J. D. Stasheff, On homotopy Abelian H-spaces, Proc. Cambridge Philos. Soc. 57 (1961), 734-745. MR 0141123 (25:4534)
  • [14] M. Sugawara, A condition that a space is group-like, Math. J. Okayama Univ. 7 (1957), 123-149. MR 0097066 (20:3546)
  • [15] -, On a condition that a space is an H-space, Math. J. Okayama Univ. 6 (1957), 109-129. MR 0086303 (19:160c)
  • [16] J. H. C. Whitehead, Combinatorial homotopy. I, Bull. Amer. Math. Soc. 55 (1949), 213-245. MR 0030759 (11:48b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-99939-9
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society